# SDR SWAA051471

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 66,813 hours, 64,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EMERGENCY BULLNOSE LIGHT INOP AT ROW 17 ABC.  RELAMPED LIGHT PER MM.
